# SDR 5BMA20120418001

- Difficulty date: April 6, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N4950
- Make and model: Beech C90
- Aircraft serial: LJ0629
- Aircraft time: 8,847 hours, 8,842 cycles
- Engine: Pwa PT6A20A
- Engine time: 8,761 hours, 8,725 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: T102401
- Condition: Failed
- Location: Rt Engine
- Part time: 398 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

THE PILOT REPORTED THE FOLLOWING, DURING CLIMB AFTER TAKEOFF FROM KOMA AT APPROXIMATELY 11,000 MSL THE RIGHT ENGINE ABRUPTLY LOST POWER.  TORQUE WENT TO ZERO, ITT RAPIDLY DISMINISHED.  COMPLETED EMERGENCY MEMORY ITEMS PER MANUFACTURE'S CHECKLIST.  SHUTDOWN AND SECURED THE RIGHT ENGINE PER THE MANUFACTURE'S CHECKLIST.  DECLARED AN EMERGENCY WITH APPROACH AND RETURNED FOR A VISUAL APPROACH TO RWY 18 AT KOMA.  DURING A BORESCOPE INSPECTION, ALL THE POWER TURBINE BLADES WHERE MISSING.  ENGINE WAS REMOVED AND SENT FOR REPAIR.  THE CAUSE FOR ENGINE FAILURE WAS COMPRESSOR TURBINE BLADE FAILURE.
